MathSciNet Relay Station
MathSciNet bibliographic data
MR1208420 35K55 (76S05)
Aronson, D. G.; Graveleau, J. A self-similar solution to the focusing problem for the porous medium equation. European J. Appl. Math. 4 (1993), no. 1, 65–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement